# SDR DL76L031118

- Difficulty date: December 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 64,006 hours, 9,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 31803
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AFT OF L1 AND R1 DOOR INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY M735, OPS NORMAL.
